Can I safely go from 5mg three times a day to 2.5mg three times a day to start taper off Valium. Will I suffer any side effects?
Taper off of Valium from 5mg to 2.5mg?
Question posted by Duneman on 15 Sep 2021
Last updated on 15 September 2021 by Rhonleigh1965
I guess I should ask you how long have you been on that dose. Also, what condition are you taking it for? And, why would you need to taper down from your current dose? That dosage isn't very high. Actually, you're on a pretty low amount to begin with. Please let me know what it's for and, why would you want to lower it. Then, I'll be able to let you know what if any significant side effects you may experience.
- Valium uses and safety info
- Valium information for Healthcare Professionals (includes dosage details)
- Side effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.